# SDR VJ9800563

- Difficulty date: September 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47278
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO SKIN AT FS 937, L28R, CORRODED.  REMOVED CORROSION, FABRICATED AND INSTALLED NEW DOUBLER IAW DC9 SRM 53-01 FIG 4, 51-30-2 AND AIRTRAN RES 981737.
